# SDR UIEA2021021800351

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 85,236 hours, 13,520 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX LH BODY FAIRING 191KL UPPER SUPPORT BEAM AT STA 1240 LWR EDGE FOUND CRACKED( FX LH BODY FAIRING 191KL UPPER SUPPORT BEAM AT STA 1240 LWR EDGE REPAIRED AS PER RI NO: RI-53-00-14343 REV.A )
